Osaka Journal of Mathematics

Beltrami differential equation and quasiconformal mapping

Takehiko Sasaki

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 10, Number 3 (1973), 635-639.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200694570

Mathematical Reviews number (MathSciNet)
MR0342698

Zentralblatt MATH identifier
0284.30010

Subjects
Primary: 30A60

Citation

Sasaki, Takehiko. Beltrami differential equation and quasiconformal mapping. Osaka J. Math. 10 (1973), no. 3, 635--639. https://projecteuclid.org/euclid.ojm/1200694570


Export citation